hi, i was wondering what i had i have id say a rash between my inner thighs on the groin area and the genitals its not on my genitals but near it...i get red bumps and i scratch and they turn blackish and then they kinda get scabby and flake up white and then they kinda scab up and it will happen once ina while all over again ive had them about a year now dont know what it is please help me!!!! thanks for all!
hi when you have a bath of a night make sure you put disenfected in your bath and dont use soap use a body wash. as if you had changed soap recently it will schafe as you walk and make it very sore. or change your washing powder i had this problem for 3 yrs and thats all i had done now its gone
From the symptoms it is very difficult to say anything with confirmation but it can be due to folliculitis, boils or herpetic( caused by HSV1 OR HSV2) or impetigo sores. Most individuals have no or only minimal signs or symptoms from HSV-1 or HSV-2 infection. When signs do occur, they typically appear as one or more blisters on or around the genitals or rectum. The blisters break, leaving tender ulcers (sores) that may take two to four weeks to heal the first time they occur. Typically, another outbreak can appear weeks or months after the first, but it almost always is less severe and shorter than the first outbreak.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.